# SDR DALA2023102608797

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,816 hours, 36,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS REMAIN ON WHILE IN THE "ARM" POSITION. T/S PER B717 FIM 33-50 AND WDM 33-51, PG 2. L2-788, L2-789, AND L2-740 WERE ON IN FLIGHT. ISOLATED AND REPLACED BATTERY AND POWER SUPPLY ASSEMBLY B5-123, PER B717 AMM 33-51. ALL OPERATIONS ARE NOW NORMAL. CHECKS GOOD PER FIM. (LP #7071572)
